MathSciNet Relay Station
MathSciNet bibliographic data
MR2208271 47H10 (47H05 47H20 90C30)
Nakajo, K.; Shimoji, K.; Takahashi, W. Strong convergence theorems by the hybrid method for families of nonexpansive mappings in Hilbert spaces. Taiwanese J. Math. 10 (2006), no. 2, 339–360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement